# SDR UPS805176

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fittings
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 2 AND NR 3 WING FRONT SPAR PYLON SUPPORT FITTINGS CRACKED.  REPLACED FITTINGS PER UPS EO.
